# SDR CHQA200800048

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 19,784 hours, 15,968 cycles
- Engine: Allsn AE3007A
- Engine time: 15,289 hours, 12,895 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY203914A
- Part serial: 2107926
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Part time: 19,658 hours, 926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CMH TO CMH - DURING CLIMB-OUT FROM CMH, THE CREW RECEIVED AN E1 REVERSER DISAGREE MESSAGE ON EICAS.  THE CREW LEVELED OFF, FOLLOWED THE APPROPRIATE QRH CHECKLISTS, AND E1 WAS SHUTDOWN.  THE AIRCRAFT THEN LANDED AT CMH WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE E1 REVERSER AND FOUND THAT THE UPPER AND LOWER PIVOT DOOR ACTUATORS WERE OUT OF ADJUSTMENT.  AFTER ADJUSTING THE ACTUATORS, THE THRUST REVERSER OPERATED NORMALLY.
